Hello Amazing Members this week's "Life Hack" is out, click BLOG (above on the green menu bar) to check it out!!!! *****"Religious practices and their place in our Life and Mental Health!"***** HINT: when you click https://www.supportgroups.com/blog/religious-practices-and-their-place-in-our-life-and-mental-health, make sure to click READ MORE to see the full article. -SG

My friend took her 4pm meds and nighttime meds at the same t

My friend took her 4pm meds and nighttime meds at the same time, is that really bad? Should she go to a hospital?

Comment
 1

I see this is from a few days ago; if you need that kind of immediate medical advice call a hospital instead of posting on a board like this. I hope your friend is okay; taking too much of an anti-seizure medication is very dangerous.

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account